# SDR CA120809002

- Difficulty date: August 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3011849
- Condition: Cracked
- Location: Fuel System
- Part time: 26,734 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, ODOR OF FUEL IN COCKPIT.  ACFT LANDED BYPASS FUEL LINE FROM FCU TO START CONTROL FOUND CRACKED.  NOTE THIS IS THE THIRD LINE FOUND CRACKED IN THE LAST 3 MONTHS.  LINE CHANGED, PROP BALANCED AND ADDITIONAL INSPECTIONS COMPLETED FOR VIBRATION.  ACFT RETURNED TO SERVICE.
